# SDR FDEA201712183406

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 58,101 hours, 14,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT CHECK OF EMERGENCY LIGHTS,   EMERGENCY LIGHT BATTERY 1 LOW MESSAGE DISPLAYED.
